Skip to Content

My wife took the plan B pill but now she is late to get her period for 7 weeks is that normal?

Responses (2)

Stormcloud2 13 Jun 2016

This is a new type of contraception and seems to have little to no side effects; however every (female) is different, some experiencing more than others. If this pill is take within 72 hrs of intercourse it is showing that it is about 89% effective. If within 24 it is about 95% effective. Period may come a little later than usual, though if there is no menstral cycle in 3 weeks should be tested for pregnancy.

LousArk 14 Jun 2016

It's a huge dose of artificial hormone that can really mess with a woman's body. It can give lots of hormonal side effects, including irregular bleeding, heavy bleeding & no bleeding at all. Most women find that this settles within a couple of months (cycles).
If your wife has done a pregnancy test & it was negative, then it will just be a case of waiting for things to settle down again. It's very common to delay the next period. This is especially the case if she is using regular hormonal birth control, or wasn't very regular with her cycle, to begin with.

LousArk 14 Jun 2016

P.S. I am talking from experience having used the drug a few times in previous years. Each time my experience with it was different.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions